# SDR SWAA2012121010445

- Difficulty date: November 23, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R BETWEEN BS 294.5 AND BS 312 E/E COMPARTMENT.  REPLACED STRINGER 28R BETWEEN BS 294.5 AND BS 312 E/E COMPARTMENT IAW B737-300 SRM 51-10-02 B737-300 SRM 51-40-02 AND DRAWING 65-45800.
